# SDR UIEA2019020803154

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,198 hours, 16,618 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Brushes
- Condition: Worn
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER MOTOR BRUSHES ARE WORN.( REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01. OPS CHECK GOOD.         )
